Toggle Main Menu Toggle Search

Open Access padlockePrints

Probability prediction model for landslide occurrences in Xi'an, Shaanxi Province, China

Lookup NU author(s): Dr Jianqi Zhuang


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Zhuang JQ, Iqbal J, Peng JB, Liu TM

Publication type: Article

Publication status: Published

Journal: Journal of Mountain Science

Year: 2014

Volume: 11

Issue: 2

Pages: 345-359

Print publication date: 01/03/2014

Online publication date: 13/03/2014

Acceptance date: 13/01/2014

ISSN (print): 1672-6316

ISSN (electronic): 1993-0321

Publisher: Springer


DOI: 10.1007/s11629-013-2809-z


Altmetrics provided by Altmetric


Find at Newcastle University icon    Link to this publication